# SDR CALA2024032800889

- Difficulty date: March 20, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Intercostal
- Part number: 114T22076
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE: 168798-0600-0021. GENERATING ITEM: 63-5700 -1-2602. RW FIXED LEADING EDGE INTERCOSTAL AT RWS 538 CRACKED AT UPPER CORNER MARKED D-0007. REPLACED RW FIXED LEADING EDGE INTERCOSTAL AT RWS 538, WITH PN 14T2207-6 PER B767 SRM 51-40-02 PARAGRAPHS 4 & 7. COMPLIED WITH FORM 46-0024. ESFR 1035601
